# SDR DALA2022082305710

- Difficulty date: August 19, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N808DN
- Make and model: Boeing 737
- Aircraft serial: 31920
- Aircraft time: 28,756 hours, 11,039 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2371826) DURING INSPECTION FOUND CRACK ON LOWER PLATE, STA 230 APPROX. AT EXTERNAL PWR RECEPTACLE AREA. CRACK ON LOWER PLATE STA 230 APPROX AT EXTERNAL PWR RECEPTACLE AREA WAS REPAIRED PER B737-900ER SRM 53-10-15-2R PROCEDURE 4.
